About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 959612, 4 pages
http://dx.doi.org/10.1155/2014/959612
Research Article

Noncompact Equilibrium Points for Set-Valued Maps

Department of Mathematics, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia

Received 23 August 2013; Accepted 17 January 2014; Published 25 March 2014

Academic Editor: Hichem Ben-El-Mechaiekh

Copyright © 2014 Souhail Chebbi and Bessem Samet. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Souhail Chebbi and Bessem Samet, “Noncompact Equilibrium Points for Set-Valued Maps,” Abstract and Applied Analysis, vol. 2014, Article ID 959612, 4 pages, 2014. doi:10.1155/2014/959612